# SDR CALA2024020800364

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 10,090 hours, 3,378 cycles
- Engine: Cfmint LEAP1B28B1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 424
- Condition: Inoperative
- Location: Eng Anti-Ice
- Part time: 12,301 hours, 4,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG ANTI-ICE COWL VALVE LIGHT IS ON VERIFIED RII REQUIREMENTS PER AMM 36-12-03/401. VALVE, FAN AIR OFF 42-3612-9-0001 0424 ON 42-3612-9-0001 3046 VALVE, FAN AIR OFF 42-3612-9-0001 0424 ON 0000 FOUND FAMV L INOPERATIVE. R&R FAMV L #1 ENG PER AMM 36-12-03/401. OPS CHECK NORMAL. OK TO CONTINUE IN SERVICE. PARTS USED: 42-3612-9-0001,QTY :1 1500707,QTY :1 ADD FAULT:36-12020 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1500707 SN OFF 0424.
